Kimberly
Online Facilitator
    Post count: 4288

    Hello – Here is a link to the letter that you mentioned:

    (Note on links: if you click directly on the following links, you will need to use your browser’s “back” button to return to the boards after viewing, or you will have to log back in to the forum. As an alternative, you can right-click the link and open it in a new tab or new window).

    http://gdatf.org/about/about-graves-disease/patient-education/an-open-letter-to-husbands-of-graves-patients/

    I think I answered your question on T3 vs. FT3 in the other post. As far as high T3 and eye involvement, elevated T3 is a *risk factor* for eye complications following treatment with RAI, along with elevated antibody levels and smoking. This doesn’t mean that any one of these factors *will* cause eye problems, just that a patient with these risk factors has a higher risk than someone without the risk factors. The presence of these risk factors can influence whether a course of steroid therapy is recommended in conjunction wtih RAI.

    Hope this helps!